Forum

avonex injections

Hello its funny how life throws nasty suprises our way life likes to challenge us,husband has started avonex only on his 2nd week first injection no symptoms but this friday made him abit ill.Decided to do injections on friday night so he has most night to sleep off affects but he was up and down all night and still felt bad 12hrs after injection.But sticking with it as if it works its worth going through side affects.I am having tremors and husband says is that you shaking or me i am having alot of ms symptoms have found out vitamin d deficent waiting for my brain scan to come through as gp booked me in.As if we havent got enough on our plate what are the chances of me his wife and carer having a neurological problem too.xx julie

Hello Julie, That is not an easy question to answer, yes you could but there again it may be something else only thr doc’s could say. If you are worried may I suggest you visit your gp and have a word with them. Your poor hubby, it may be worth having a word with his MS nurse and see what she says. Hope he feels better soon. Janet x

Hi, I am actually on here looking for some help for my mum who cares for my dad with MS. While browsing I came across your message, I too have MS and took Avonex for almost 3yrs. I used to take mine on a Friday afternoon with the side effects kicking in about 7.30pm. I used to get shivery and had a lot of aches. I was advised to take paracetamol and ibuprofen. If I took these at the same time as the injection I didn’t really have these symptoms but if I didn’t take at the time of injection I would remember later when the aches started, these would go quite quickly after taking the painkillers. Has your husband tried this. I was still extremely tired ona Friday night and felt rough on a Saturday morning. Unfortunately I have more lesions on the brain and I have changed medication. Hope this helps.